# SDR TRAX200800472

- Difficulty date: March 26, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 18,446 hours, 15,275 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

REPEAT FLAP SYSTEM FAILURE, FLAPS FAILED AT ZERO ON APPROACH INTO ROC ON 3/23/08, FERRIED TO ATL 3/24/08; REFER TO DEFECT 373059-3.
